| Catalog Number |
0165L18 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the customer stated that the bardex¿ lubricath foley catheter (sku 0165l18) from lot#: nght1869 was used without any issues.However, the new shipment from lot#: ngkw0709 appeared larger, and the patient reported pain during use.They informed the customer that, although lot numbers might vary, products with the same reference number should be identical.They advised consulting a urologist and assured them that they would escalate that matter to the product complaint team for further investigation.
Event or Problem Description
It was reported that the customer stated that the bardex lubricath foley catheter (sku 0165l18) from lot #nght1869 was used without any issues.However, the new shipment from lot #ngkw0709 appeared larger, and the patient reported pain during use.They informed the customer that, although lot numbers might vary, products with the same reference number should be identical.They advised consulting a urologist and assured them that they would escalate that matter to the product complaint team for further investigation.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.The potential root cause for this failure could be wrong product size selected, control panel circuiting problem, speed controller faulty, amplifier card faulty, drying parameters wrongly set, or incorrect material supplied.The labeling and instructions for use were found to be adequate.The dhr review could not be performed without a lot number.Therefore, no additional action is required at this time.Corrections: d, e.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.